# SDR AALA2020040989007

- Difficulty date: April 1, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 18,997 hours, 7,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD CABIN INTERCOSTAL BETWEEN BS 312 AND BS 328 AT RBL 33. REPLACED INTERCOSTAL PER  AARD 51-00-05-1.
